# SDR AALA201802139020

- Difficulty date: February 12, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 57,244 hours, 21,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR REPORTED.   THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED WORK CARD 26L00021001. CABIN AIR QUALITY TROUBLESHOOTING. NO ODORS NOTED AND AIRCRAFT IS OK FOR SERVICE.
